Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Continuous bleeding after using implanon on arm. Is it normal?

hello i had the implanon put in my arm about 8months ago as decided this would be good to try. it was amazing for all 8months even my periods stopped, however two weeks ago i started having periods again and they are showing no sign of stopping. is this normal? its starting to get on my nerves. also i had the implanon removed yesterday as we want to have another baby! please help
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Menstrual irregularity is a prominent side effect of the implant. The occurrence of prolonged bleeding after a phase of amenorrhea denotes the hormone imbalance created by the implant. Ovulation can be expected to return in six weeks since you have had the implant removed. Please see a specialist for further evaluation and treatment if the bleeding does not subside. You may need styptics and hormones in addition to blood profile and hepatic function tests. Please maintain a healthy diet, genital hygiene and a healthy weight. Take care.
Answered: Thu, 6 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor